Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Strong unique continuation for a residual stress system with Gevrey coefficients


Author: Yi-Hsuan Lin
Journal: Proc. Amer. Math. Soc. 144 (2016), 2171-2183
MSC (2010): Primary 35B60, 35R30, 74B10
DOI: https://doi.org/10.1090/proc/12892
Published electronically: October 8, 2015
MathSciNet review: 3460176
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the problem of the strong unique continuation for an elasticity system with general residual stress. Due to the known counterexamples, we assume the coefficients of the elasticity system are in the Gevrey class of appropriate indices. The main tools are Carleman estimates for product of two second order elliptic operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 35B60, 35R30, 74B10

Retrieve articles in all journals with MSC (2010): 35B60, 35R30, 74B10


Additional Information

Yi-Hsuan Lin
Affiliation: Department of Mathematics, National Taiwan University, Taipei, 10617, Taiwan

DOI: https://doi.org/10.1090/proc/12892
Keywords: Strong unique continuation, Gevrey class, Carleman estimates
Received by editor(s): April 20, 2015
Received by editor(s) in revised form: June 25, 2015
Published electronically: October 8, 2015
Communicated by: Svitlana Mayboroda
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society